# SDR WX0A2020081773554

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 45,795 hours, 31,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE WILL NOT ARM / REMOVED AND REPLACED SWITCH 4WN1 IAW AMM 52-73-11-000-001 AND AMM 52-53-11-400-001. OPS TEST GOOD"
